Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Monotone real analytic maps which are not homeomorphisms

Authors: A. C. Hsu and J. G. Timourian
Journal: Proc. Amer. Math. Soc. 51 (1975), 231-236
MSC: Primary 57D45; Secondary 54C10
MathSciNet review: 0370623
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Monotone, proper, real analytic, onto maps which have nonempty branch sets are exhibited. The smash product maps are shown to belong to this class of maps. Maps with branch set a submanifold and with discrete branch set images are classified (locally).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D45, 54C10

Retrieve articles in all journals with MSC: 57D45, 54C10

Additional Information

PII: S 0002-9939(1975)0370623-2
Keywords: Monotone, open, branch set
Article copyright: © Copyright 1975 American Mathematical Society